Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Effects of I pill

I took an i pill within 48hrs (of unprotected sex) which was on 7th march...and since 13th i experienced bleeding which is more than spotting but lesser than a regular flow. My regular periods dates are at the end of the month. I have also been experiencing a little weakness and nausea. please let me know whether there is any problem? would i get my periods on time?
Asked On : Mon, 15 Mar 2010
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. I pill can occasionally cause hormonal disturbances which can cause irregularities in the periods.. Moreover, the emergency contraceptives is not completely safe as there are incidents of failure of contraceptive pills in preventing pregnancy.. So one cannot predict if your periods would be the same this time due to these factors..

Answered: Thu, 18 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor